Weil's theorem for perturbations of paranormal operators

Pietro Aiena, Jesús R. Guillen

Research output: Contribution to journalArticlepeer-review

22 Citations (Scopus)

Abstract

A bounded linear operator T ∈ L(X) on a Banach space X is said to satisfy "Weyl''s theorem" if the complement in the spectrum of the Weyl spectrum is the set of all isolated points of the spectrum which are eigenvalues of finite multiplicity. In this paper we show that if T is a paranormal operator on a Hilbert space, then T + K satisfies Weyl''s theorem for every algebraic operator K which commutes with T.
Original languageEnglish
Pages (from-to)2443-2451
JournalProceedings of the American Mathematical Society
Volume135
Publication statusPublished - 2007

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Weil's theorem for perturbations of paranormal operators'. Together they form a unique fingerprint.

Cite this